# SDR 20010208CW016

- Difficulty date: December 30, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N38011
- Make and model: Beech 1900C
- Aircraft serial: UC9
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800285
- Part serial: 197
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SMELLED EXTREMELY STRONG ELECTRICAL ODOR.  SMELL DISAPPEARED AFTER ONE MINUTE.  REMOVED AND REPLACED AFT CABIN BLOWER ASSEMBLY.  OPERATIONAL CHECK NORMAL.
